MAUDE Adverse Event Report: TITAN SPINE, LLC ENDOSKELETON® TT; THIN, PUSHER

TITAN SPINE, LLC ENDOSKELETON® TT; THIN, PUSHER
Model Number 4200-1021
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 03/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the product device history record for the subject device was completed.Review revealed there were no anomalies or nonconformance's generated during the manufacture of the devices that would have led to this complaint condition.The devices passed inspection and were approved for initial use.An engineering design change is being completed to update the design of the endoskeleton® tt thin pusher by thickening the tip in order to improve the mechanical durability of the instrument.This change is only an improvement and will not affect fit, form or function as the endoskeleton® tt instrument positioning tool.The update design was validated.The report concluded the endoskeleton® tt thin pusher improved the mechanical durability of the instrument without impacting fit, form or function of the instrument.
 
Event or Problem Description
During a l4-l5 tlif procedure, the surgeon was tapping the thin pusher with a mallet when the tip broke.The tip was easily and promptly removed.The case continued and completed with no delay, adverse effects or injury to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the product device history record for the subject device was completed.Review revealed there were no anomalies or nonconformance's generated during the manufacture of the devices that would have led to this complaint condition.The devices passed inspection and were approved for initial use.

Brand Name
ENDOSKELETON® TT
Common Device Name
THIN, PUSHER
Manufacturer (Section D)
TITAN SPINE, LLC
6140 w. executive dr. ste a
mequon WI 53092
MDR Report Key6487253
Report Number3006340236-2017-00007
Device Sequence Number1201670
Product Code LXH
UDI-Device Identifier00191375003014
UDI-Public(01)00191375003014(10)UU160311(240)42001021
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K083714
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number4200-1021
Device Catalogue Number4200-1021
Device Lot NumberUU160301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/27/2017
Supplement Date Received by Manufacturer03/29/2017
Initial Report FDA Received Date04/12/2017
Supplement Report FDA Received Date02/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1